Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe shooting pain in legs, hand and feet go numb. Reasons ?

I am 19 years old, I have severe pain in my legs constantly. I get sharp shooting pains going up and down my legs. My legs are very weak, they often give out while I am walking. My hands and feet go numb randomly. I get a pins and needles or broken glass like sensation in the bottom of my feet and in my legs. My arms are often sore and aching. I NEED an answer!! Please Help!!!
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
At this young age your problems are so many and so disabling. You have both problems with sensation and with strength. This combination is often seen in neurological illnesses involving peripheral nerves. you have not mentioned about the duration for which you have been having all these problems. apart from examination by a doctor, the tests you may have to under go are nerve conduction studies and some blood tests. You should consult a neurologist who will guide you further.
Good luck.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor